A proof of the Skolem-Löwenheim Theorem

H. Rasiowa; Roman Sikorski

Fundamenta Mathematicae (1951)

  • Volume: 38, Issue: 1, page 230-232
  • ISSN: 0016-2736

How to cite


Rasiowa, H., and Sikorski, Roman. "A proof of the Skolem-Löwenheim Theorem." Fundamenta Mathematicae 38.1 (1951): 230-232. <http://eudml.org/doc/213245>.

author = {Rasiowa, H., Sikorski, Roman},
journal = {Fundamenta Mathematicae},
keywords = {foundations, philosophy, logic},
language = {eng},
number = {1},
pages = {230-232},
title = {A proof of the Skolem-Löwenheim Theorem},
url = {http://eudml.org/doc/213245},
volume = {38},
year = {1951},

AU - Rasiowa, H.
AU - Sikorski, Roman
TI - A proof of the Skolem-Löwenheim Theorem
JO - Fundamenta Mathematicae
PY - 1951
VL - 38
IS - 1
SP - 230
EP - 232
LA - eng
KW - foundations, philosophy, logic
UR - http://eudml.org/doc/213245
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.